# SDR SIMA200217321

- Difficulty date: June 19, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 LEADING EDGE GOUGED 11 INCH INBOARD OF LANDING LIGHT LENS COVER.  BLENDED GOUGE, PERFORMED NDT, NO DEFECTS.  ACCEPTED AS IS IAW MFG GST.
